# SDR FDEA202202050228

- Difficulty date: February 5, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB16181
- Condition: None
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 2 SLAT LOWER AFT EDGE ADJACENT TO NUMBER 3 SLAT TRACK   COVER FOUND CHAFFED , BETWEEN STATION XIS 247.028 AND STATION XIS 253.212 . LEFT HAND WING NUMBER 2 SLAT LOWER AFT EDGE ADJACENT TO NUMBER 3 SLAT TRACK   COVER CHAFFED MARK BETWEEN STATION XIS 247.028 AND STATION XIS 253.212 REPAIR     CARRIED OUT AS PER EA # 1-5750-T0366811. P1 . TITLE : WINGS - FLIGHT SURFACES - LEFT   HAND WING NUMBER 2 SLAT ASSEMBLY - CHAFE DAMAGE FOUND ON OUTER SKIN , INNER   SURFACE BETWEEN STATION XIS 247.028 AND STATION XIS 253.212 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
